Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Having atrial fibrillation. Taking propahenone, ryhtmol and avapro. Will there be any drug interactions if I take testosterone injection?

User rating for this question
Very Good
Answered by

Cardiologist, Interventional
Practicing since : 1998
Answered : 411 Questions
I will be 45 yrs old in July, I'm a male, can I take injectable testosterone (250mg a week) if i get afib once every 2-3 weeks. I take propahenone 300mg's if I wake up with a afib,, also if I feel one comming on , I take generic ryhtmol (100mg),,, just wondering if there will be a drug interaction ?? I have low test levels and quaily of life is much better.
I also take 75 mg of avapro daily. How much test (mg) do i get in my system per day from a 250mg weekly shot? its test enthanate
Posted Tue, 22 May 2012 in Hypertension and Heart Disease
Answered by Dr. Prabhakar C Koregol 23 hours later
If you have documented low levels of testosterone and if afib ante dates treatment than you can testosterone and continue the a fib treatment as advised. Though I did not understand who would you know or feel a fib is coming. The dose and blood levels are non linear meaning there is no fixed amount that enters for an injection given. You will know it only by doing blood test after treatment.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor